# SDR UPS98827118

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AUTOPILOT ROLL FUNCTION WOULD NOT ENGAGE, AIR ABORT, DUMPED 45,000 POUNDS OF FUEL, FUEL DUMP WIRE HAS BEEN CUT.  FOUND NO VOLTAGE AT SERVO CLUTCH CONN.  REMOVED AND REPLACED AUTO PILOT PANEL PER MM 22-10-02 OPS CK'D SYS PER 2200 SYS.  CHK'S GOOD, P/N ON 622-6208-503 S/N ON 1140 OFF 622-6208-503 OFF 974.
